# SDR HNAA2017012700029

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 53,037 hours, 63,267 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED DURING TAXI.  CLEANED THE CONNECTOR PLUG. GROUND RAN ACFT, OPS CHECKED GOOD.
